For Better Performance Please Use Chrome or Firefox Web Browser

On the ideal-triangularizability of semigroups of quasinilpotent positive operators on C(K).

• Jahandideh M. T. (1998)  On the ideal-triangularizability of semigroups of quasinilpotent positive operators on C(K). Published in  Canadian Mathematics Bulletin Vol. 41-3, Pages 298-305

 

In this article we use the Banach lattice version of triangularizability to establish the ideal-triangularizability of a semigroup of positive quasinilpotent integral operators on C(K), where K is a compact Hausdorff space.

 

Journal Papers
Month/Season: 
March
Year: 
1998